| Model Number |
CR2 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer received a replacement lid.The device was not returned to stryker for further evaluation, no root cause could be established.
Event or Problem Description
The customer contacted stryker to report that the magnet was missing from the lid of their device.This will result in an inability of the device to detect the lid being opened or closed.In this state, a delay in defibrillation may occur, as the user has to push the power button underneath the lid to turn the device on.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.